# SDR 2005FA0000170

- Difficulty date: November 5, 2004
- Submitted: March 2, 2005
- Operation: General aviation
- Aircraft: N977DC
- Make and model: Diamon DA20-C1
- Aircraft serial: C0177
- Engine: Cont IO240B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 65335385
- Part serial: B04AA108
- Condition: Defective
- Location: Engine
- Part time: 43 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP FAILS TO HOLD PROPER PRESSURES.  SAME PROBLEM WITH ORIGINAL PUMP.  CHANGED PUMP, SET PRESSURES IAW SI 097-3B.  PRESSURES TO BE RE-ADJUSTED APPROXIMATELY ONCE EVERY 2-3 WEEKS.  NOTICED PRESSURES CHANGE WITH SEASON TEMPERATURES. (K)
